Show simple item record

dc.contributor.authorSpring, W.
dc.contributor.authorWilde, I.F.
dc.date.accessioned2011-02-21T09:20:08Z
dc.date.available2011-02-21T09:20:08Z
dc.date.issued2002
dc.identifier.citationSpring , W & Wilde , I F 2002 , ' Quasi-free quantum stochastic integrals in the plane ' , Reports on Mathematical Physics , vol. 49 , no. 1 , pp. 63-76 . https://doi.org/10.1016/S0034-4877(02)80005-2
dc.identifier.issn0034-4877
dc.identifier.otherPURE: 167073
dc.identifier.otherPURE UUID: 5f55b430-b22a-41e1-a525-242e9df36c01
dc.identifier.otherdspace: 2299/5351
dc.identifier.otherScopus: 0036488463
dc.identifier.otherORCID: /0000-0002-2251-2838/work/60314463
dc.identifier.urihttp://hdl.handle.net/2299/5351
dc.descriptionOriginal article can be found at: http://www.sciencedirect.com Copyright Polish Scientific Publishers PWN [Full text of this article is not available in the UHRA]
dc.description.abstractVarious quantum stochastic integrals in the plane are constructed where the integrators are given by quasi-free boson or fermion creation and annihilation two-parameter processes. The resulting stochastic integrals are mutually pairwise orthogonal centred martingales obeying certain isometry relations.en
dc.language.isoeng
dc.relation.ispartofReports on Mathematical Physics
dc.subjectquantum stochastic integrals
dc.subjectplane
dc.subjectmartingales
dc.subjectquasi-free
dc.subjectisometry properties
dc.titleQuasi-free quantum stochastic integrals in the planeen
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.description.statusPeer reviewed
dc.relation.schoolSchool of Physics, Astronomy and Mathematics
dcterms.dateAccepted2002
rioxxterms.versionofrecordhttps://doi.org/10.1016/S0034-4877(02)80005-2
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record